# SDR SIMA20130408002

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,357 hours, 23,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3900 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED THE MAIN DOOR FRAME ROLLER IAW EMB 140 M/M 53-21-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
